Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Colitis,vegas od,probiotic capsules with domperidone,medication ?

hi doctr hw r u? i have some problem colitis , last one and half year...i treated eight months ( tab. vegas od (misilemine two tabs one time ) , probiotic capsules with domperidone twice a day ) when i eat tabs than i get relief but when i give up problem will rise again... plz give me suggesion how much time i have to take madicine and wts other better treatment........ thnks regards
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  498
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist, Surgical 's  Response

Thanks for posting your query

It seems you are suffering from Ulcerative Collitis?
Have you undergone a Colonoscopy & Biopsy?
What is the extent of involvement of the large bowel?
What is the severity of the disease?

What is the frequency of stool with medicines and without medicines?
Is there any blood, mucus, or pus in the stool?

Get Back to me with this information and I will help you out
Wishing you a Speedy Recovery
Answered: Thu, 22 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor